# SDR ABXA20250228050

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,997 hours, 48,524 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Sensor
- Part number: 3199634A
- Part serial: 2172702
- Condition: Shorted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LIGHT COMES ON INDICATION BRAKE TEMP WITH BTMS INDICATION 8 5 6 6 TOP 0 1 1 9 BOTTOM COMPLETED NN CHECKLIST TEMPERATURE INITIALLY GOES UP THEN SLOWLY DOWN MADE LOW PASS REPORTED OK AFTER RETURNING TO FIELD (ATB)AND LANDING . MTX GROUNDED A/C AND AFTER TROUBLE SHOOTING FOUND TEMP SENSOR T591 SHORTED TO GROUND REMOVED AND REPLACED T591 SENSOR AND BRAKE TEMP MONITOR M115 IAW B767 AMM. 32-46-03. OPS CHECK GOOD . MTX RETURNED A/C TO SERVICE
